Pacific Journal of Mathematics

On a class of unbounded operator algebras. III.

Atsushi Inoue

Article information

Source
Pacific J. Math., Volume 69, Number 1 (1977), 105-115.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102817098

Mathematical Reviews number (MathSciNet)
MR0512384

Zentralblatt MATH identifier
0342.46057

Subjects
Primary: 46L99: None of the above, but in this section
Secondary: 46K15: Hilbert algebras

Citation

Inoue, Atsushi. On a class of unbounded operator algebras. III. Pacific J. Math. 69 (1977), no. 1, 105--115. https://projecteuclid.org/euclid.pjm/1102817098


Export citation

References

  • [1] W. Ambrose, The L2-system of a unimodular group, Trans. Amer. Math. Soc, 65 (1949), 27-48.
  • [2] R. Arens, The space L and convex topological rings, Bull. Amer. Math. Soc, 52 (1946), 931-935.
  • [3] J. Dixmier, Les algebres d'operateursdans espace Hilbertian,Gaushier-Villars, Paris, 2e edition (1969).
  • [4] P. G. Dixon, Unbounded operator algebras, Proc. London Math. Soc, (3) 21 (1970), 693-715.
  • [5] A. Inoue, On a class of unbounded operator algebras, Pacific J. Math., 65 (1976), 77-95.
  • [6] A. Inoue, On a class of unbounded operator algebras II, Pacific J. Math., (to appear).
  • [7] A. Inoue, Unbounded Hilbert algebras as locally convex ^-algebras,Math. Rep. College of General Edu. Kyushu-Univ., X(2) (1976), 279-293.
  • [8] T. Ogasawara and K. Yoshinaga, A noncommutative theory of integration for opera- tors, J. Sci. Hiroshima Univ., 18 (3) (1955), 311-347.
  • [9] R. Pallu de La Barriere, Algebres unitaires et espaces dr Ambrose, Ann. EC. Norm. Sup., 70 (1953), 381-401.
  • [10] I. E. Segal, A noncommutative extension of abstract integration,Ann. Math., 57 (1953), 401-457.

See also

  • I : Atsushi Inoue. On a class of unbounded operator algebras. Pacific Journal of Mathematics volume 65, issue 1, (1976), pp. 77-95.
  • II : Atsushi Inoue. On a class of unbounded operator algebras. II. Pacific Journal of Mathematics volume 66, issue 2, (1976), pp. 411-431.
  • Atsushi Inoue. A class of unbounded operator algebras. {IV}. IV [MR 81h:46091] J. Math. Anal. Appl. 64 1978 2 334--347.